# SDR AALA202511280243

- Difficulty date: November 7, 2025
- Submitted: November 29, 2025
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 70,715 hours, 34,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Part number: D5347715321200
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION  THRESHOLD SHEET IN AFT CARGO COMPARTMENT MEASURE OF CORROSION  ARE: L=10.00INCH W=4.34INCH ,D= 0.050INCH. MAINTENANCE REPLACED THRESHOLD SHEET IN AFT CARGO COMPARTMENT IAW A319 SRM 51-72-11-911-001, DWG D53475500 AND DWG E53476320.
